| Model Number |
24967 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient connector lost telemetry with the cardiovascular implantable electronic device (cied) after enabling the magnetic resonance imaging (mri) safe mode and was unable for the telemetry to be re-established to disable the mode.It was noted that the mobile programmer applications software was two versions behind the current version for both the operating system and application versions.Additionally, it was further noted that the patient connector was out of battery and unable to stay powered on without being plugged in, and that it may have run out of battery during the session, as it typically required to have at least 30% charge to function properly.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs confirmed the customer comment that the patient connector lost telemetry with the cardiovascular implantable electronic device and was unable to re-established telemetry.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.